# SDR MALA964865

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bleed Air
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT NR 3079 - EN ROUTE FROM FFM-RVF, THE CREW NOTED SMOKE COMING FROM THE BLEED AIR SYSTEM.  THEY SHUT OFF THE RIGHT BLEED AND THE SMOKE STOPPED.  THE AIRCRAFT CONTINUED TO TVF AND LANDED WITHOUT INCIDENT.  THE SYSTEM WAS DEFERRED UNDER MEL 21-9.
